Pacific Journal of Mathematics

The space of extended orthomorphisms in a Riesz space.

B. de Pagter

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 193-210.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710108

Mathematical Reviews number (MathSciNet)
MR739146

Zentralblatt MATH identifier
0541.46006

Subjects
Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]
Secondary: 06F20: Ordered abelian groups, Riesz groups, ordered linear spaces [See also 46A40]

Citation

de Pagter, B. The space of extended orthomorphisms in a Riesz space. Pacific J. Math. 112 (1984), no. 1, 193--210. https://projecteuclid.org/euclid.pjm/1102710108


Export citation

References

  • [1] C D . Aliprantis and O.Burkinshaw, LocallySolidRiesz Spaces,Academic Press, New York-San Francisco-London,1978.
  • [2] S.J. Bemau, Orthocompletion of latticegroups,Proc. London Math. So,(3) 16 (1966), 107-130.
  • [3] S.J. Bemau, Lateral and Dedekind completion of Archimedean lattice groups, J. London Math. Soc, 12 (1976), 320-322.
  • [4] A. Bigard, K. Keimel and S. Wolfenstein, Groupes et Anneaux Reticules, Lecture Notes in Mathematics 608, Springer-Verlag, Berlin-Heidelberg-New York, 1977.
  • [5] M. Duhoux and M. Meyer, Extended Orthomorphisms on Archimedean Riesz spaces, Rapport no. 114 (1981), Seminaire de mathemqtique pure, Institut de Mathematique pure et appliquee, Universite Catholique de Louvain.
  • [6] A. W. Hager, Isomorphisms of some completions of C(X), Topology Pro, 4 (1979), 407-435.
  • [7] C. B. Huijsmans and B. de Pagter, Ideal theory in f-algebras, Trans. Amer. Math. Soc, 269 (1982), 225-245.
  • [8] J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham-Toronto-London, 1966.
  • [9] W. A. J. Luxemburg, Some Aspects of the Theory of Riesz spaces, The University of Arkansas lecture notes in Math.,Volume 4, 1979.
  • [10] W. A. J. Luxemburg and A. R. Schep, A Radon-Nikodym type theorem for positive operators and a dual, Indag. Math., 40 (Proc. Nederl. Acad. Sci. A81), 357-375 (1978).
  • [11] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North-Holland, Amsterdam-London, 1971.
  • [12] B. de Pagter, f-Algebras and Orthomorphisms, Thesis, Leiden, 1981.